# SDR 2012FA0000488

- Difficulty date: July 17, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- Aircraft time: 41,036 hours, 34,121 cycles
- Engine: Pwa JT8D219
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Light
- Condition: Illuminated
- Location: Oil Filter
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON ARRIVAL,  CAPTAIN REPORTED AN INFLIGHT OIL FILTER CLOGGED LIGHT ILLUMINATED, ACCOMPLISHED QRH PROCEDURES AND LIGHT WOULD NOT EXTINGUISH, FOLLOWED QRH PROCEDURES AND SHUTDOWN NR 2 ENGINE.  ACFT LANDED WITHOUT INCIDENT, NO EMERGENCY LANDING WAS DECLAIRED.
